# SDR CALA2020070401039

- Difficulty date: July 4, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N2151
- Make and model: Boeing 777*
- Aircraft time: 1,196 hours, 137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT, OVER WING EXTERIOR EMERGENCY EGRESS LIGHT INOP.  FOUND OTHER LAMP LOOSE AND UNSECURED IN SOCKET REPLACED LAMP REF MM 33-51-00 OPS CHECK GOOD.
